On the spectrum of some classes of differential operators
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 350-352
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a22,
author = {N. B. Uskova},
title = {On the spectrum of some classes of differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {350--352},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a22/}
}
N. B. Uskova. On the spectrum of some classes of differential operators. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 350-352. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a22/